# SDR SWAA2024123172900

- Difficulty date: November 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 500I AND S-28R FWD CARGO COMPARTMENT.  REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS 500I AND S-28R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02. B737-800 SRM 51-10-02. STEP 9. AND DWG 143A7902 SHEET 160 REV. B.
